# SDR 2008FA0000633

- Difficulty date: August 26, 2008
- Submitted: September 23, 2008
- Operation: General aviation
- Aircraft: N6NJ
- Make and model: Bell 206B-3
- Aircraft serial: 4534
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Servo
- Part number: 206076031107
- Part serial: 8528
- Condition: Malfunctioned
- Location: Rt Cyclic
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING START, PILOT NOTICED CYCLIC STICK COULD NOT BE MOVED WHEN THE HYD OFF PROTAKE OFF CHECK WAS INITIATED.  WITH HYD POWER ON, FLT CONTROL OP NORM.  THE HELICOPTER RETURNED FROM FLT, THE HYDRAULIC FIELD AND SERVO WERE HOT, IT WAS A VERY HOT DAY, TEMP ABOUT 96 DEGREES.  PILOT NOTICED THE CYCLIC STICK COULD NOT BE MOVED DURING HIS HYD CHECK.  IT WAS SHUT DOWN AND BROUGHT INTO THE HANGAR MX.  A HYD MULE WAS HOOKED UP AND OPS NORMAL.  BELL HELICOPTER TECH REP WAS NOTIFIED AND ASKED TO COME TO THE FACILITY.  THE TECHS DID A GROUND RUN FOR APPROX 15 MIN W/O INCIDENT.  AFTER HOVERING FOR 5 MINUTES, THE PROBLEM RETURNED.  THE PROB APPEARED TO BE THE RT HYD SERVO (S/N 8528).  LT SERVO WAS NEAR OVERHAUL, WE REPLACED IT AS WELL AS THE SUSPECTED PROB SERVO.  AFTER REPLACEMENT, THE PROB DID NOT REOCCUR.  BOTH SERVOS WERE SENT TO BHT FOR EVAL.  WE ASKED FOR A DETAILED REPORT.  AS OF THIS REPORT, NO INFORMATION HAS BEEN RECEIVED.
